# SDR ASOA20160711043

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 26,167 hours, 27,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522178605
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SILL IAW SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
